I took the nuevaring out the day as instructed after having it in for 3 weeks; I was a day late putting it back in while I was still on my period….and this has been my first month using this contraceptive; and my husband and I we're talking about quit using the birth control because we don't like all the effects it could have on you….so it was only in a day when I took it out; which was the last day of my period….a few days later I started cramping and today I started bleeding lightly/spotting again 11 days later; is this normal; or is there a chance I could be pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Natazia for 3 months now and I have been experiencing light periods in the middle
Posted 18 Apr 2011 • 1 answer
Posted 14 Dec 2014 • 1 answer
Posted 24 Nov 2017 • 0 answers
Posted 6 Dec 2017 • 0 answers
Posted 11 Apr 2018 • 0 answers